Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain while passing stool. Applied vase line, more painful. Piles?

when i pass a stool it hurts. i rang my GP wednesday who said it was probabably a cut and to apply vaseline to the area and try changing my diet. I have now done this and is still more painful than ever! It hasnt been easy to pass a hard stool in 3 years as i think the cut keeps opening up but the pain is much worse now... what do you think this is? Have i got piles?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

You are likely to suffer from anal fissure .
1)Drink 3litres of water per day
2)Lactulose syp to loosen stool
3)Lignocaine jelly for local application to prevent pain during defecation
4)diltiazem oinment for L/A

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor